Alert archive / Vermont / Special Weather Statements in 2016
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 1, 2016, 7:21 PM EDT for Windham County, Vermont. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 7:21 PM EDT (23:21 UTC)
- Expired
- Jul 1, 2016, 8:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Albany, NY
County Windham County, VT
The radar
The Albany radar (KENX), 134 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
696
WWUS81 KALY 012321
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
721 PM EDT FRI JUL 1 2016
VTZ013>015-020000-
BENNINGTON-EASTERN WINDHAM-WESTERN WINDHAM-
721 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BENNINGTON AND
NORTHERN WINDHAM COUNTIES...
AT 721 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CHESTER TO NEAR TOWNSHEND TO 7 MILES EAST
OF SHAFTSBURY. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
STRATTON...CHARLESTOWN...SAXTONS RIVER...WEST WARDSBORO...WINDHAM...
ROCKINGHAM...NORTH BENNINGTON...JAMAICA...WARDSBORO...GRAFTON...
ATHENS...SOMERSET...WEST JAMAICA...BARTONSVILLE...
LAWRENCE FOUR CORNERS...PODUNK...WARDSBORO CENTER...CAMBRIDGEPORT...
SOUTH WARDSBORO AND TOWNSHEND DAM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4322 7244 4320 7244 4319 7245 4318 7244
4317 7245 4314 7245 4294 7292 4292 7326
4308 7286 4324 7275 4322 7269 4324 7257
4323 7243
TIME...MOT...LOC 2321Z 276DEG 35KT 4325 7263 4309 7274 4296 7305
$$
VTKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:55 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 1, 3:55 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Albany NY 355 PM EDT FRI JUL 1 2016 .SYNOPSIS... A frontal boundary will bring the chance for some showers and thunderstorms to the region this afternoon into the evening. Some of the thunderstorms may contain damaging winds or large hail. Behind the front, it will be dry and less humid over the holiday weekend with continued seasonable temperatures. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Tornado Watch 313 is in effect for all of eastern New York and adjacent western New England until 10 PM this evening. A potent upper level shortwave is currently located over the eastern Great Lakes, with a surface cold front in place over western New York and western Pennsylvania headed eastward. At the current time, skies are mostly cloudy over the region. Surface based CAPEs of 500 to 2000 j/kg are located from north to south across the region with surface dewpoints rising into the 60s to around 70, especially for southern parts of the Hudson Valley. 0-6 km bulk shear values rise to around 40 kts, mid level lapse rates will be around 6 deg C/km. Although these numbers aren't overwhelming, they should be enough for some storms to be strong to severe, with damaging winds, large hail and a possibility of tornadoes. The shower and thunderstorm activity will wind down this evening with cool conditions overnight in the wake of the cold front as the temperatures drop into the upper 40s to lower 60s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... Dry and seasonable conditions are expected during the short term period as a large ridge of high pressure builds into and settles over the region. Highs on Saturday will range from the mid 60s to upper 70s with lows Saturday night in the upper 40s to mid 50s. Highs on Sunday will be in the upper 60s to lower 80s with lows Sunday night in the 50s. Highs on Monday will be in the mid 70s to mid 80s. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Dry and mild conditions are in store for 4th of July fireworks displays. Seasonably hot conditions are in store for this period. High temperatures will range from the mid 70s to mid 80s Tuesday... with highs from the upper 70s to around 90 degrees Wednesday through Friday. Tuesday night lows will range from the upper 50s to mid 60s...with lows in the 60s Wednesday and Thursday nights. Low pressure passing off to the north on Friday will increase precip chances. Until then...conditions will remain dry. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A cold front will bring showers and thunderstorms to eastern NY and western New England this afternoon into this evening. The front will move move east of the region overnight. High Pressure will be gradually building in from the western Great Lakes Region and Midwest tomorrow. VFR conditions will lower MVFR/IFR conditions in increasing showers and thunderstorms btwn 20Z-00Z/SAT ahead of the front. Some gusty winds are possible with the thunderstorms...and VRB15G35KT wind groups were used in TEMPOs for KPSF/KPOU/KALB with any thunderstorms. The thunderstorms should diminish prior to 02Z south and east of KALB. Appreciable low-level moisture in the boundary layer coupled with clearing skies will allow for some some MVFR mist/stratus to form. It could be IFR...but our confidence is not high enough to place in the TAFS this far out. Increasing west winds in the wake of the front coupled with subsidence should allow the CIGS/VSBYS to return to VFR levels btwn 12Z-14Z/SAT. The winds will be southeast to south at 8-15 kts with gusts in the 20-25 kt range this afternoon...and then shift to the southwest to west at 5-10 kts this evening...before becoming west at 5-10 kts between 06Z-12Z. The winds will strengthen from the west at 10-15 kts in the late morning with gusts close to 25 kts. Outlook... Saturday through Wednesday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A frontal boundary will bring the chance for some showers and thunderstorms to the region this afternoon into the evening. Some of the thunderstorms may contain damaging winds or large hail. Behind the front, it will be dry and less humid over the holiday weekend with continued seasonable temperatures. Relative humidity values will recover to 85 to 100 percent tonight, drop to 35 to 50 percent on Saturday, recover to 70 to 100 percent Saturday night, and drop to 30 to 45 percent on Sunday. Winds will be southwest around 10 mph tonight, west at 10 to 15 mph with gusts up to 25 mph on Saturday, west at 10 to 15 mph diminishing to less than 5 mph after midnight Saturday night, and west at 10 to 15 mph on Sunday. && .HYDROLOGY... Dry weather has been a common theme this year, with many reporting sites showing rainfall deficits of 3 to 7 inches below normal levels. According to the USGS, streamflow levels are running below normal over many parts of the region. The US Drought Monitor has much of the region in either the D0 (Abnormally Dry) or D1 (Moderate Drought) categories. An approaching cold front will bring widespread showers and thunderstorms to the region this afternoon into this evening. Localized rainfall totals of over an inch are possible, although widespread rainfall amounts probably won't be enough to make a big dent in the rainfall deficits over the entire region. Despite the dry conditions, there is always the potential for localized minor flooding of urban or poor drainage areas if a heavy thunderstorm rainfall occurs over a vulnerable area. However, widespread flooding is not expected and river and stream levels will generally only show minor rises from today's rainfall or just hold steady into the weekend. Dry weather will then return to the region later tonight and be in place through at least early to mid next week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Frugis/11 NEAR TERM...11 SHORT TERM...11 LONG TERM...ELH AVIATION...Wasula FIRE WEATHER...11 HYDROLOGY...11
Hazardous weather outlook, Jul 1, 1:44 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 144 PM EDT FRI JUL 1 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 144 PM EDT FRI JUL 1 2016 ...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS THE FOLLOWING COUNTIES... IN NORTHWESTERN CONNECTICUT LITCHFIELD IN WESTERN MASSACHUSETTS BERKSHIRE IN EAST CENTRAL NEW YORK ALBANY COLUMBIA DUTCHESS GREENE RENSSELAER SARATOGA SCHENECTADY SCHOHARIE ULSTER WARREN WASHINGTON IN EASTERN NEW YORK FULTON HAMILTON HERKIMER MONTGOMERY IN SOUTHERN VERMONT BENNINGTON WINDHAM
In the hours before
Special weather statement, Jul 1, 6:46 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
646 PM EDT FRI JUL 1 2016
CTZ013-012315-
SOUTHERN LITCHFIELD-
646 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LITCHFIELD COUNTY...
AT 646 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEW MILFORD...
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WATERBURY...BRISTOL...NEW MILFORD...SOUTHBURY...SHERMAN...
BROOKFIELD...NEW FAIRFIELD...THOMASTON...WOODBURY CENTER...
OAKVILLE...TERRYVILLE...WATERTOWN...PLYMOUTH...WOODBURY...
BETHLEHEM...WASHINGTON...MORRIS...ROXBURY...
BRIDGEWATER AND THE CLAM SHELL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4149 7337 4151 7339 4150 7344 4160 7348
4175 7301 4164 7298 4163 7302 4161 7302
4161 7306 4159 7306 4159 7308 4157 7309
4156 7316 4151 7316 4151 7332 4149 7333
4147 7332
TIME...MOT...LOC 2246Z 253DEG 30KT 4154 7336
BGMSpecial weather statement, Jul 1, 6:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
651 PM EDT FRI JUL 1 2016
VTZ013>015-012315-
BENNINGTON-EASTERN WINDHAM-WESTERN WINDHAM-
651 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BENNINGTON AND WINDHAM
COUNTIES...
AT 649 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARLINGTON...
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BELLOWS FALLS...ARLINGTON...LONDONDERRY...TOWNSHEND...MANCHESTER...
STRATTON...SHAFTSBURY...PUTNEY...WESTMORELAND...SAXTONS RIVER...
WESTMINSTER...NEWFANE...MANCHESTER CENTER...WEST WARDSBORO...
WINDHAM...ROCKINGHAM...DOVER...JAMAICA...SUNDERLAND AND WARDSBORO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4311 7244 4308 7244 4305 7247 4300 7244
4300 7246 4298 7246 4297 7247 4296 7252
4295 7253 4294 7253 4291 7320 4308 7323
4330 7282 4325 7282 4322 7269 4323 7251
4312 7243
TIME...MOT...LOC 2249Z 256DEG 26KT 4303 7304
VTKSpecial weather statement, Jul 1, 6:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
657 PM EDT FRI JUL 1 2016
NYZ041-043-050-052>054-084-VTZ013-012345-
NORTHERN WASHINGTON-SOUTHERN WASHINGTON-NORTHERN SARATOGA-EASTERN
ALBANY-SOUTHERN SARATOGA-WESTERN RENSSELAER-EASTERN
RENSSELAER-BENNINGTON-
657 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RENSSELAER...
SOUTHEASTERN SARATOGA...SOUTHERN WASHINGTON AND NORTHWESTERN
BENNINGTON COUNTIES...
AT 656 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MILTON TO NEAR ROUND LAKE TO NEAR
MECHANICVILLE. MOVEMENT WAS NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TROY...SARATOGA SPRINGS...COHOES...HUDSON FALLS...MECHANICVILLE...
HOOSICK FALLS...ARLINGTON...SALEM...MANCHESTER...MILTON...
BALLSTON SPA...SHAFTSBURY...FORT EDWARD...HARTFORD...WATERFORD...
CAMBRIDGE...GREENWICH...ROUND LAKE...
COUNTRY KNOLLS AND ROCK CITY FALLS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 NEAR MILE MARKER 10-9.
INTERSTATE 87 NEAR MILE MARKER 8-8A...NEAR MILE MARKER 13...AND
BETWEEN MILE MARKERS 12-13 AND 8-9...AND NEAR MILE MARKER 9.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4298 7302 4276 7376 4296 7383 4308 7400
4341 7336 4334 7325 4332 7325 4331 7322
4324 7311
TIME...MOT...LOC 2256Z 241DEG 31KT 4305 7388 4299 7378 4286 7373
VTKSpecial weather statement, Jul 1, 7:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
700 PM EDT FRI JUL 1 2016
NYZ049-050-052-053-012345-
EASTERN ALBANY-SOUTHERN SARATOGA-WESTERN RENSSELAER-EASTERN
SCHENECTADY-
700 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALBANY...
SOUTHEASTERN SCHENECTADY...NORTHWESTERN RENSSELAER AND SOUTHEASTERN
SARATOGA COUNTIES...
AT 659 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
GUILDERLAND...OR OVER COLONIE...MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALBANY...SCHENECTADY...TROY...CLIFTON PARK...ROTTERDAM...COHOES...
WATERVLIET...COLONIE...MECHANICVILLE...LATHAM...DELMAR...
GUILDERLAND...NISKAYUNA...MENANDS...VOORHEESVILLE...GREEN ISLAND...
WATERFORD...ALTAMONT...ROUND LAKE AND CENTER BRUNSWICK.
THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 90 BETWEEN MILE
MARKERS 5 AND 1S...AND BETWEEN MILE MARKERS 2 AND 6-5A.
INTERSTATE 890 NEAR MILE MARKER 7.
INTERSTATE 87 BETWEEN MILE MARKERS 1 AND 8-8A...NEAR MILE MARKER
4... NEAR MILE MARKER 9-10...NEAR MILE MARKER 8A ...AND BETWEEN MILE
MARKERS 8-9 AND 9.
INTERSTATE 787 NEAR MILE MARKER 7W...AND BETWEEN MILE MARKERS 9W AND
6...AND NEAR MILE MARKER 8-7.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4285 7348 4259 7384 4270 7403 4272 7403
4299 7378 4294 7364 4294 7356 4288 7347
TIME...MOT...LOC 2259Z 220DEG 28KT 4271 7388
BGMSpecial weather statement, Jul 1, 7:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
712 PM EDT FRI JUL 1 2016
NYZ063-064-012345-
WESTERN ULSTER-EASTERN ULSTER-
712 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ULSTER COUNTY...
AT 712 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
PHILLIPSPORT... OR NEAR ELLENVILLE...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW PALTZ...ELLENVILLE...WALLKILL...PLATTEKILL...MODENA...NAPANOCH...
KERHONKSON...LLOYD...CRAWFORD...GARDINER...LIBERTYVILLE...
TUTHILLTOWN...OHIOVILLE...GALEVILLE...SPRINGTOWN...ULSTERVILLE...
SAINT ELMO...JENKINSTOWN...AWOSTING AND BRUYNSWICK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4160 7407 4160 7409 4162 7413 4158 7413
4160 7425 4163 7425 4163 7426 4159 7436
4164 7439 4171 7451 4173 7450 4181 7401
4159 7399 4158 7405
TIME...MOT...LOC 2312Z 266DEG 28KT 4166 7444
BGMSpecial weather statement, Jul 1, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
721 PM EDT FRI JUL 1 2016
VTZ013>015-020000-
BENNINGTON-EASTERN WINDHAM-WESTERN WINDHAM-
721 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BENNINGTON AND
NORTHERN WINDHAM COUNTIES...
AT 721 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CHESTER TO NEAR TOWNSHEND TO 7 MILES EAST
OF SHAFTSBURY. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
STRATTON...CHARLESTOWN...SAXTONS RIVER...WEST WARDSBORO...WINDHAM...
ROCKINGHAM...NORTH BENNINGTON...JAMAICA...WARDSBORO...GRAFTON...
ATHENS...SOMERSET...WEST JAMAICA...BARTONSVILLE...
LAWRENCE FOUR CORNERS...PODUNK...WARDSBORO CENTER...CAMBRIDGEPORT...
SOUTH WARDSBORO AND TOWNSHEND DAM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4322 7244 4320 7244 4319 7245 4318 7244
4317 7245 4314 7245 4294 7292 4292 7326
4308 7286 4324 7275 4322 7269 4324 7257
4323 7243
TIME...MOT...LOC 2321Z 276DEG 35KT 4325 7263 4309 7274 4296 7305
VTKThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:25 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 50 min |
| Jul 1, 1:49 PM EDT | Special Weather Statement | ALY | Otsego | 26 min |
| Jul 1, 2:03 PM EDT | Special Weather Statement | ALY | Herkimer | 57 min |
| Jul 1, 2:18 PM EDT | Special Weather Statement | ALY | Dutchess | 57 min |
| Jul 1, 2:21 PM EDT | Special Weather Statement | ALY | Schoharie | 54 min |
| Jul 1, 2:36 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 39 min |
| Jul 1, 2:52 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 38 min |
| Jul 1, 3:16 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| Jul 1, 3:19 PM EDT | Special Weather Statement | ALY | Fulton | 26 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | ALY | Hamilton | 38 min |
| Jul 1, 3:28 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 62 min |
| Jul 1, 3:29 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 27 min |
| Jul 1, 3:33 PM EDT | Special Weather Statement | ALY | Warren | 42 min |
| Jul 1, 3:38 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 52 min |
| Jul 1, 3:43 PM EDT | Tornado Warning | ALY | Dutchess | 47 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | ALY | Warren | 41 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | ALY | Columbia | 31 min |
| Jul 1, 4:03 PM EDT | Special Weather Statement | ALY | Warren | 42 min |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 65 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 60 min |
| Jul 1, 4:32 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 58 min |
| Jul 1, 4:42 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jul 1, 5:01 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 29 min |
| Jul 1, 5:02 PM EDT | Special Weather Statement | ALY | Dutchess | 43 min |
| Jul 1, 5:11 PM EDT | Tornado Warning | ALY | Washington | 34 min |
| Jul 1, 5:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Warren, Washington | 47 min |
| Jul 1, 6:16 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Washington | 3 hr |
| Jul 1, 6:57 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 48 min |
| Jul 1, 7:00 PM EDT | Special Weather Statement | ALY | Rensselaer | 45 min |
| Jul 1, 7:12 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| Jul 1, 5:59 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 46 min |
| Jul 1, 6:16 PM EDT | Special Weather Statement | ALY | Bennington | 29 min |
| Jul 1, 6:51 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 24 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | ALY | 29 min |
Nearby
Special Weather Statements in Vermont, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.